# SDR 99T64R006

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STABILIZER OUTBOARD LEADING EDGE EXFOLIATED CORROSION TOP ATTACH SCREW HOLES.  REMOVED CORROSION FABRICATED DOUBLERS AND INSTALLED PER EO NR 98-044 ON 8110-3 DATED 11/23/98 UNDER WO NR 1308.  (M)
